# SDR SIMA200917309

- Difficulty date: June 19, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 23,311 hours, 22,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 14449
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND DURING PS-1 CHECK THAT AFT EMERGENCY EXIT SIGN AT ROW 12A INOP.  MAINTENANCE REPLACED THE EMERGENCY EXIT SIGN AND OPERATIONAL CHECKED GOOD IAW AMM 33-50-13.  AIRCRAFT WAS RETURNED TO SERVICE.
